Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#339744] of Jianfeng Lu

Papers Published

  1. Delgadillo, R; Lu, J; Yang, X, Frozen Gaussian approximation for high frequency wave propagation in periodic media, Asymptotic Analysis, vol. 110 no. 3-4 (November, 2018), pp. 113-135, IOS Press [doi]
    (last updated on 2019/04/21)

    Abstract:
    © 2018 - IOS Press and the authors. All rights reserved. Propagation of high-frequency wave in periodic media is a challenging problem due to the existence of multiscale characterized by short wavelength, small lattice constant and large physical domain size. Conventional computational methods lead to extremely expensive costs, especially in high dimensions. In this paper, based on Bloch decomposition and asymptotic analysis in the phase space, we derive the frozen Gaussian approximation for high-frequency wave propagation in periodic media and establish its converge to the true solution. The formulation leads to efficient numerical algorithms, which are presented in a companion paper [SIAM J. Sci. Comput. 38 (2016), A2440-A2463].

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320